Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  Boundary value problem for a generalized Cauchy–Riemann equation with singular coefficients
 
 
Title: Boundary value problem for a generalized Cauchy–Riemann equation with singular coefficients
Author: Rasulov, A. B.
Soldatov, A. P.
Appeared in: Differential equations
Paging: Volume 52 (2016) nr. 5 pages 616-629
Year: 2016
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands